Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could skin rashes be an allergic reaction to Loprin?

my father has been taking Loprin for the last 15 years, as a prescription drug from his cardiologist. Few months back, he has been developing sin rashes /allergies for no apparent reasons. Its not even insect bite. When he stopped taking Loprin for a month, the allergy stopped. Is it possible that he could be having an allergy due to Loprin?
Wed, 4 Feb 2015
Report Abuse
General & Family Physician 's  Response
Hi, taking aspirin since 15 years from cardiologist means your father have PT- INR in between 2 to 3. Skin rashes may be dut to temporary high above blood test as of effect of aspirin blood thinner effect.u should consult your cardiologist for the same and if possible one must undergo PT at leat once in year.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Could skin rashes be an allergic reaction to Loprin?

Hi, taking aspirin since 15 years from cardiologist means your father have PT- INR in between 2 to 3. Skin rashes may be dut to temporary high above blood test as of effect of aspirin blood thinner effect.u should consult your cardiologist for the same and if possible one must undergo PT at leat once in year.